# SDR REXA201100058

- Difficulty date: January 19, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 21,101 hours, 18,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE (3.1 LONG X .16 IN WIDE REF) AND DENT (3.9 LONG X 2.7 WIDE X .24 IN DEEP REF) IN FUSELAGE SKIN AT FS 319.70 - 333 AND STR 24-25 LT.  EDDY CURRENT WAS PERFORMED TO CONFIRM THERE WAS NO OTHER CRACK IN DISCREPANT AREA.  TEMPORARY REPAIR AND FERRY FLY AIRCRAFT FROM FWA TO MEM IAW BOMBARDIER REO 601R-53-21-1231.  PERMANENT REPAIR WAS DONE ON 1/21/2011 IAW BOMBARDIER REO 601R-53-21-1235.
